# SDR FDEA200908072930

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 35,221 hours, 8,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7080507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT STA 415 TO STA 475 X= -107 SEAT TRACK FOUND CORROSION.  REMOVED AND REPLACED   IAW SRM 51-31-01 REV 41.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 107.
